# SDR SWAA2024110143910

- Difficulty date: September 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN 2024-600513<[01] REPLACED SUPPORT ANGLE LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW B737-800 SRM 51-10-02-0G-0 ITEM 9 ; SRM 51-40-02-0G-0 AND DWG 146A7901 SHEET 66 REV: A ; MEASUREMENT OF CRACK IS: 0.466? TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N:A23329415 DUE DATE: 06-MAR-25.;[02] REPLACED SUPPORT ANGLE LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW B737-800 SRM 51-10-02-0G-0 ITEM 9 ; SRM 51-40-02-0G-0 AND DWG 146A7901 SHEET 66 REV: A ; MEASUREMENT OF CRACK IS: 0.466? TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N:A23329415 DUE DATE: 06-MAR-25.
